# SDR PIDA20050018

- Difficulty date: May 1, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 40,660 hours, 32,051 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YAW DAMPER DISENGAGED DURING FLIGHT AND WILL NOT RE-ENGAGE.  PLACED YAW DAMPER ON MEL 22-3-16.  REPAIRED BROKEN WIRE PER SWPM 20-30-13.  OPS CHECK GOOD PER MM 22-12-01
